Troy Posted May 1, 2009 Report Share Posted May 1, 2009 Im currently on an overseas holiday from Australia to Turkey where I have contracted the worst case of the flu I have ever experienced or could ever imagine. Its been 5 days of **** and its getting worse with various hospital admissions and horrible fevers...... I have a continous sore throat, a painful cough ocassionally with flem, runny nose, sneezing, loss of appettite, headache, dizziness, fatigue and my chest xrays show tracheal bronchitis and infection. Worst of all is the fever.....On day one it started with a temperature of 38.3c (100.9 F) and today it was up at 39.7c (103.4 F) I keep waking up in the middle of the night with these fevers spend the next few hours applying ice packs and wet towels to bring my fever down to a comfortable level so I can go back to sleep, but then in the morning it starts over again and lasts many hours.I am very scared for my safety because I have Autonomic Neuropathy and POTS with severe hypothalamic temperature dysregulation that began 9 years ago and my worst symptom for my dysautonomia has been the severe overheating which I experience everyday regardless of air temperature and now I feel like this fever and the flu is really pushing areas in my brain for temperature control to the limit and im concerned its going to leave me with further damage. The country that Im holidaying in is still a developing country and the hospitals here are horrible and they use medications I have never heard of, I have continuously refused medications and injections due to my chemical sensitivity. I have been put on amoxycillin for 5 days but my condition is getting worse, based on my blood test C-reactive protein (CRP) I have a high level of 24.3 the normal being lower than 5 indicating an inflammation or infection so they changed my antibiotics yesterday to Tavanic (Levofloxacin) which I read is a risky fluoroquinolone type antibiotic with very severe CNS type side effects.... Im confused whether my influenza is viral or bacterial and if it is viral I dont understand how antibiotics could help at the same time can a virus cause such fevers or high crc levels. Im reluctant to use the new antibiotics due my chemical sensitivity, dysautonomia andall the horror stories about Levofloxacin. Im regretıng ever going on holiday and feel trapped here in this country with this horrible flu, I would appreciate any guidance Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.